Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2 (2004), Issue 3, Pages 279-321
http://dx.doi.org/10.1155/2004/832750

Quantitative functional calculus in Sobolev spaces

1Dipartimento di Matematica, Politecnico di Milano, P.za L. da Vinci 32, I-20133 Milano, Italy
2Dipartimento di Matematica, Università di Milano, Via C. Saldini 50, I-20133 Milano, Italy
3Istituto Nazionale di Fisica Nucleare, Sezione di Milano, Italy

Received 1 June 2003

Academic Editor: Jürgen Appell

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Morosi and Livio Pizzocchero, “Quantitative functional calculus in Sobolev spaces,” Journal of Function Spaces and Applications, vol. 2, no. 3, pp. 279-321, 2004. doi:10.1155/2004/832750